MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 POWERPICC; Peripherally Inserted Central Catheter (PICC)

C.R. Bard, Inc. (BASD) -3006260740 POWERPICC; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
POWERPICC
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50456694
Report Number3006260740-2026-06214
Device Sequence Number9780514
Product Code LJS
UDI-Device Identifier00801741218132
UDI-Public(01)00801741218132(11)241219(17)271231(10)REJY1045
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC1174118
Device Lot NumberREJY1045
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown